# SDR QXEA0300351

- Difficulty date: February 19, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,957 hours, 2,323 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND WING FLAP GUIDE VANES HAVE SOME LOOSE RIVETS.  REPAIRED IAW CRJ 700 SRM 51-42-13.
